Aa
Aa
A
A
A
Close
Avatar universal

Medication

I feel very nauseous when I take my medications... So I don't really take them consistently... I know it does no good for me to take them sporadically ... I have been on several different medications for depression. I guess I am just sensitive to meds. Does anyone else have this problem?
2 Responses
Sort by: Helpful Oldest Newest
520191 tn?1355635402
a lot of people are sensitive to anti-depressants and others medication. i would talk to your doctor and try and find a medication that doesn't make make you feel sick, so you can get some benefits. :) Good luck.
Helpful - 0
784558 tn?1276007829
If you take meds on an empty stomach it can cause nausea, Some meds are so foul tasting that it's impossible to take them. ie Gamanil. at least for me. We all differ in lots of respects, so you'll have to 'experiment' with prescribed drugs until you find one you can handle. Talk with whoerver's prescribing your drugs. Good Luck.
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.